MAUDE Adverse Event Report: COLOPLAST A/S MOVEEN NIGHT BAG,2000/140; BAG, URINE COLLECTION, LEG, FOR EXTERNAL USE, STERILE

COLOPLAST A/S MOVEEN NIGHT BAG,2000/140; BAG, URINE COLLECTION, LEG, FOR EXTERNAL USE, STERILE
Model Number 2134601400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, during the night the urine flow stopped, which caused the urine to "back up into his bladder" and hereafter he got an uti, for which he was hospitalized for 8 days and received antibiotics.The patient is now home and recovering.It is unclear whether the tube of the urine bag, the mec or both were twisted and caused the blocked urine flow.The user describes that he is using the urine bag as described in the ifu, expect for washing it with bleach and water and re-using it.

Brand Name
MOVEEN NIGHT BAG,2000/140
Common Device Name
BAG, URINE COLLECTION, LEG, FOR EXTERNAL USE, STERILE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9672878
Report Number3003814961-2020-00001
Device Sequence Number2883901
Product Code FAQ
UDI-Device Identifier00762123030196
UDI-Public00762123030196
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2134601400
Device Catalogue Number2134601400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR